Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1989, Volume 30, Number 1, Pages 89–95 (Mi smj3547)  

This article is cited in 5 scientific papers (total in 5 papers)

Relatively standard elements in E. Nelson's internal set theory

E. I. Gordon


Full text: PDF file (536 kB)

English version:
Siberian Mathematical Journal, 1989, 30:1, 68–73

Bibliographic databases:

UDC: 513.83
Received: 28.08.1986

Citation: E. I. Gordon, “Relatively standard elements in E. Nelson's internal set theory”, Sibirsk. Mat. Zh., 30:1 (1989), 89–95; Siberian Math. J., 30:1 (1989), 68–73

Citation in format AMSBIB
\Bibitem{Gor89}
\by E.~I.~Gordon
\paper Relatively standard elements in E.~Nelson's internal set theory
\jour Sibirsk. Mat. Zh.
\yr 1989
\vol 30
\issue 1
\pages 89--95
\mathnet{http://mi.mathnet.ru/smj3547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0995022}
\zmath{https://zbmath.org/?q=an:0697.03037}
\transl
\jour Siberian Math. J.
\yr 1989
\vol 30
\issue 1
\pages 68--73
\crossref{https://doi.org/10.1007/BF01054217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1989CA57600009}


Linking options:
  • http://mi.mathnet.ru/eng/smj3547
  • http://mi.mathnet.ru/eng/smj/v30/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “Undecidable hypotheses in Edward Nelson's internal set theory”, Russian Math. Surveys, 46:6 (1991), 1–54  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. V. Andreev, “On definable predicates of standardness in internal set theory”, Math. Notes, 66:6 (1999), 665–669  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. P. Andreev, E. I. Gordon, “Nestandartnaya teoriya klassov”, Vladikavk. matem. zhurn., 1:4 (1999), 3–16  mathnet  mathscinet  zmath
    4. A. G. Kusraev, S. S. Kutateladze, “Unsolved nonstandard problems”, Vladikavk. matem. zhurn., 2:2 (2000), 26–45  mathnet  mathscinet  zmath  elib
    5. A. E. Gutman, S. S. Kutateladze, Yu. G. Reshetnyak, “Cofinite numbers, nonstandard analysis, and mechanics”, J. Appl. Industr. Math., 4:2 (2010), 191–193  mathnet  crossref  mathscinet  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022